DOI QR코드

DOI QR Code

OMORI-YAU MAXIMUM PRINCIPLE ON ALEXANDROV SPACES

  • Lee, Hanjin
  • Received : 2015.02.27
  • Published : 2016.05.01

Abstract

We prove an Omori-Yau maximum principle on Alexandrov spaces which do not have Perelman singular points and satisfy the infinitesimal Bishop-Gromov condition.

Keywords

Omori-Yau maximum principle;Alexandrov space;Bishop-Gromov condition

References

  1. Y. Burago, M. Gromov, and G. Perelman, A. D. Aleksandrov spaces with curvature bounded below, Russian Math. Surveys 47 (1992), no. 2, 1-58.
  2. K. Kuwae, Y. Machigahira, and T. Shioya, Sobolev sapces, Laplacian, and heat kernel on Alexandrov spaces, Math. Z. 238 (2001), no. 2, 269-316. https://doi.org/10.1007/s002090100252
  3. K. Kuwae and T. Shioya, Laplacian comparison for Alexandrov spaces, arXiv:0709.0788, 2007.
  4. K. Kuwae and T. Shioya, Infinitesimal Bishop-Gromov condition for Alexandrov spaces, Probabilistic approach to geometry, 293-302, Adv. Stud. Pure Math., 57, Math. Soc. Japan, Tokyo, 2010.
  5. K. Kuwae and T. Shioya, A topological splitting theorem for weighted Alexandrov spaces, Tohoku Math. J. (2) 63 (2011), no. 1, 59-76. https://doi.org/10.2748/tmj/1303219936
  6. S. Ohta, On the measure contraction property of metric measure spaces, Comment. Math. Helv. 82 (2007), no. 4, 805-828.
  7. H. Omori, Isometric immersions of Riemannian manifolds, J. Math. Soc. Japan 19 (1967), 205-214. https://doi.org/10.2969/jmsj/01920205
  8. Y. Otsu and T. Shioya, The Riemannian structure of Alexandrov spaces, J. Differential Geom. 39 (1994), no. 3, 629-658. https://doi.org/10.4310/jdg/1214455075
  9. G. Perelman, DC-structure on Alexandrov spaces, preprint.
  10. A. Petrunin, Alexandrov meets Lott-Villani-Sturm, Munster J. Math. 4 (2011), 53-64.
  11. S. Pigola, M. Rigoli, and A. G. Setti, A remark on the maximum principle and stochastic completeness, Proc. Amer. Math. Soc. 131 (2003), no. 4, 1283-1288. https://doi.org/10.1090/S0002-9939-02-06672-8
  12. J. Rataj and L. Zajicek, Critical values and level sets of distance functions in Riemannian, Alexandrov and Minkowski spaces, Houston J. Math. 38 (2012), no. 2, 445-467.
  13. A. Ratto, M. Rigoli, and A. G. Setti, On the Omori-Yau maximum principle and its application to differential equations and geometry, J. Funct. Anal. 134 (1995), no. 2, 486-510. https://doi.org/10.1006/jfan.1995.1154
  14. M.-K. von Renesse, Heat kernel comparison on Alexandrov spaces with curvature bounded below, Potential Anal. 21 (2004), no. 2, 151-176. https://doi.org/10.1023/B:POTA.0000025376.45065.80
  15. S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228. https://doi.org/10.1002/cpa.3160280203
  16. S. T. Yau, A general Schwarz lemma for Kahler manifolds, Amer. J. Math. 100 (1978), no. 1, 197-203. https://doi.org/10.2307/2373880
  17. H. Zhang and X. Zhu, Ricci curvature on Alexandrov spaces and rigidity theorems, Comm. Anal. Geom. 18 (2010), no. 3, 503-553. https://doi.org/10.4310/CAG.2010.v18.n3.a4
  18. L. Ambrosio, N. Fusco, and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford University Press, New York, 2000.
  19. L. Ambrosio and B. Kirchheim, Rectifiable sets in metric and Banach spaces, Math. Ann. 318 (2000), no. 3, 527-555. https://doi.org/10.1007/s002080000122
  20. D. Burago, Y. Burago, and S. Ivanov, A Course in Metric Geometry, Graduate Studies in Mathematics, vol.33, American Mathematical Society, Providence, RI, 2001.